# SDR FDEA201005261677

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC11133
- Condition: Bulged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON LOWER SKIN AT FWD SIDE APPROX  XOA 1000 FOUND WITH BULGING.  REPAIR CARRIED OUT IAW EA NR 8-5750-140483, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100-110.
